Well we are back in for her 3 rd hospital stay in 9 months we have been here since Dec 13th. This has not been a good year for her. This go around we stayed closer to home since it was Christmas and we wanted to see if they are able to care for a CF patient because we have heard from our clinic that they sometimes treat CF patients here and want to do it more instead of us driving 4 hours to Indianapolis. Well never happening again unless they make drastic improvements. Anyways to the issues at hand of the medicine....we started Vanc & Zosyn on her first day here. She made improvements and really thought that we would be going home after a week on the PICC & meds her lung functions dropped.. They have never done this before. She had gotten a very mild rash here and there and showed them and since it was not itchy then they didn't think much about it. Then the fevers started and they come and go. Over time I kept telling them that this is highly un-usual for her and that I felt that it was the new med Zosyn. She had never taken it before but the Vanc she has always gotten Redmans if she does not take Benedryle 30 minutes prior to starting the Vanc. and no other problems with the Vanc. Also, we were told that they would work with the doctors up in Indianapolis closely but that was a lie, the doctors here want to just treat her and not include them in when things are bad. They also lied to us when we asked them to call her doctors up there to see what to do about the constant fevers and rash and worse lung functions. They never did call, they said first that they couldn't get anyone then said that they were waiting for a call back....it went on and on.. So yesterday Christmas Day she turned for the worse. She ended up with a fever of 104.8 and crying and saying that she was scared that she was going to die it took 6 hours to get that fever down. That was it. I told them no more Zosyn and to call the doctor if they wanted to. So of course I get a call from the doctor and she went on and on how it couldn't be the Zosyn and I asked her to call her doctors up in. Indianapolis and asked her why she didn't call them Christmas Eve and she says I just felt that it was a virus and I was going to treat it as a virus. UGH.....I told her no matter what that she was not to have the Zosyn again and if we tell her to do something then she better do it and how we were told to call anytime when there were concerns. So not even a half hour later she was calling me back and saying that the doctors up there said it was common for a CF patient to have a rash & to have a very high fever after 12-14 days being on the Zosyn and that we can skip the next 2 doses to see what happens and that we could change the med to Cefipime instead. Well she has missed 3 doses of the Zosyn and she is feeling much better, praise The Lord!!!!! & no signs of the rash either. So my theory is for her is that when she gets Redmans so severely with the Vanc and then she gets an reaction with the Zosyn then it makes it much worse and so she should not take them together again. Anyone else have this problem with Redmans with the Vanc and then also with the Zosyn?